# SDR CA040625003

- Difficulty date: June 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 60,289 hours, 55,926 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5530 · Vertical Stabilizer
- Part: Casting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE CHECK A CRACK WAS FOUND ON THE SPIDER CASTING AT RUDDER STATION 23.27 BELOW THE STANDBY RUDDER PCU IN THE VERTICAL STABILIZER.   THE CRACK IS 3 INCHES IB OF OUTER EXTREMITIES, 7 INCHES FORWARD OF THE LOWER RUDDER HINGE POINT APPROX 1.5 INCHES LONG AND .6250 INCHES FROM THE BASE.  CRACK REPAIRED WITH AN EXTRUSION ANGLE IAW INSTRUCTIONS FROM MFG MESSAGE 1-31239593. TIMES, 61592.12  CYCLES 59677.
